Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 172847, 11 pages
http://dx.doi.org/10.1155/2013/172847
Research Article

Moment Equations in Modeling a Stable Foreign Currency Exchange Market in Conditions of Uncertainty

1Department of Mathematics, Brno University of Technology, Brno 602 00, Czech Republic
2Kyiv National Economic Vadym Hetman University, Kyiv 03680, Ukraine
3The University of Žilina, Žilina 010 26, Slovakia

Received 26 September 2013; Accepted 12 November 2013

Academic Editor: Agacik Zafer

Copyright © 2013 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined by using moment equations.